# SDR ASAA2020110233485

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,099 hours, 6,646 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Obstructed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF, ACCOMPLISHED GEAR DISAGREE CHECKLIST.  GEAR DID NOT RETRACT, THREE RED GEAR LIGHTS AND THREE GREEN GEAR LIGHTS REMAINED ILLUMINATED WHEN GEAR LEVER WAS UP.  THREE GREEN (SIX WITH OVERHEAD LIGHTS) GEAR LIGHTS ILLUMINATED WHEN GEAR HANDLE WAS DOWN.  GROUNDED-YES.  DIVERSION TIME 15 MINUTES.  ACCOMPLISHED B737-900 FIM 32-30 TASK 815 L/G COMMANDED, NOSE GEAR, LEFT GEAR, RIGHT GEAR GREEN AND RED LIGHTS ON.  JACKED A/C, REF B737-900 AMM 07-11-01-580-815.  ACCOMPLISHED GEAR SWING ALL GEAR RETRACTED NORMAL AND WITHIN TIME LIMITS.  FOUND DIRT AND RESIDUE AROUND EDGE OF MANUAL EXTENSION DOOR PREVENTING DOOR TO FULLY CLOSE ON SWITCH S1186.  CLEANED DOOR AND DEBRIS FROM AREA, DOOR FULLY CLOSED AND GEAR OPERATIONS CHECKS GOOD.  ALL LIGHTS OPERATE CORRECTLY, REF FIM 32-30 TASK 815 STEP A-G.  DOWN JACKED A/C, REF AMM 07-11-01.   REMOVED GEAR PINS AND STOWED.
